按条件检索“74”条记录

已选条件: 数据来源: EI × 出版年: 2013 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. A converse comparison theorem for anticipated BSDEs and related non-linear expectations EI SCOPUS SCIE

作者:Zhe Yang;Robert J. Elliott

作者机构:[Yang, Z] School of Mathematics, Shandong University, Jinan 250100, China, Department of Mathematics and Statistics, University of Calgary, 2500 University Drive NW, Calgary, AB, T2N 1N4, Canada;[ Elliott, R.J] Haskayne School of Business, University of Calgary, 2500 University Drive NW, Calgary, AB, T2N 1N4, Canada, School of Mathematical Sciences, University of Adelaide, SA 5005, Australia

来源:Stochastic Processes and Their Applications: An Official Journal of the Bernoulli Society for Mathematical Statistics and Probability,STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2013,Vol.123,Issue.2,275-299

WOS被引数:4

资源类型:期刊论文

WOS:000313848700001

2. Total colorings of planar graphs with maximum degree 8 and without 5-cycles with two chords EI SCOPUS SCIE

作者:Chang, Jian; Wang, Hui-Juan; Wu, Jian-Liang; A, Yong-Ga

作者机构:[Chang, Jian; A, Yong-Ga] Inner Mongolia Normal Univ, Inst Math Sci, Hohhot 010022, Peoples R China.; [Wang, Hui-Juan; Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:THEORETICAL COMPUTER SCIENCE,2013,Vol.476,16-23

WOS被引数:11

资源类型:期刊论文

WOS:000315553500002

3. Stochastic optimal control problems under G-expectation EI SCOPUS SCIE

作者:Defei Zhang

作者机构:[Zhang, D] School of Mathematics, Shandong University, Jinan 250100, China, School of Mathematics, Honghe University, Mengzi 661100, China

来源:Optimal Control Applications and Methods,OPTIMAL CONTROL APPLICATIONS & METHODS,2013,Vol.34,Issue.1,96-110

WOS被引数:4

资源类型:期刊论文

WOS:000313728900007

4. Binding number, minimum degree for connected (g, f + 1)-factors in graphs EI SCOPUS

作者:Liu, Hongxia ;Liu, Guizhen

作者机构:[Liu, Hongxia ] School of Mathematics and Informational Science, Yantai University, Yantai, Shandong 264005, China;[Liu, Guizhen ] School of Mathematics, Shandong University Jinan, Shandong 250100, China

来源:Journal of Combinatorial Mathematics and Combinatorial Computing,2013,Vol.87,87-99

资源类型:期刊论文

5. THE OUTPUT FEEDBACK H-infinity CONTROL DESIGN FOR THE LINEAR STOCHASTIC SYSTEM DRIVEN BY BOTH BROWNIAN MOTION AND POISSON JUMPS: A NONLINEAR MATRIX INEQUALITY APPROACH EI SCOPUS SCIE

作者:Lin, Xiangyun; Zhang, Weihai; Wang, Xiangrong

作者机构:[Lin, Xiangyun] Shandong Univ Sci & Technol, Coll Sci, Jinan 250100, Peoples R China.; [Lin, Xiangyun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhang, Weihai; Wang, Xiangrong] Shandong Univ Sci & Technol, Coll Informat & Elect Engn, Qingdao 266590, Peoples R China.

来源:ASIAN JOURNAL OF CONTROL,2013,Vol.15,Issue.4,1139-1148

资源类型:期刊论文

WOS:000329204400017

6. Positive solutions for a fourth order discrete p-Laplacian boundary value problem EI SCOPUS SCIE

作者:Xu, J.

作者机构:[Xu, J] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:Mathematical Methods in the Applied Sciences,MATHEMATICAL METHODS IN THE APPLIED SCIENCES,2013,Vol.36,Issue.18,2467-2475

资源类型:期刊论文

WOS:000327006200004

7. A component-based Eulerian-Lagrangian formulation for multicomponent multiphase compositional flow and transport in porous media EI SCOPUS SCIE

作者:Wang, H.;Zhao, W.;Espedal, M.S.;Telyakovskiy, A.S.

作者机构:[Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States;[ Zhao, W] School of Mathematical Sciences, Shandong University, Jinan, Shandong 250100, China;[ Espedal, M.S] Department of Mathematics, University of Bergen, Johs. Brunsgt. 12, N-5007, Bergen, Norway;[ Telyakovskiy, A.S] Department of Mathematics and Statistics, University of Nevada, Reno, NV 89557, United States

来源:SIAM Journal on Scientific Computing,SIAM JOURNAL ON SCIENTIFIC COMPUTING,2013,Vol.35,Issue.2,B462-B486

WOS被引数:4

资源类型:期刊论文

WOS:000318404100037

8. On decomposable measures constructed by using stationary fuzzy pseudo-ultrametrics EI SCOPUS SCIE

作者:Dong Qiu;Wei Zhang;Cheng Li

作者机构:[Qiu, D] College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing, 400065, China;[ Zhang, W] College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing, 400065, China;[ Li, C] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:International journal of general systems,INTERNATIONAL JOURNAL OF GENERAL SYSTEMS,2013,Vol.42,Issue.4,395-404

WOS被引数:10

资源类型:期刊论文

WOS:000315676500006

9. Classification of Non-symmetric Sturm-Liouville systems and operator realizations EI SCOPUS SCIE

作者:Xie, B.;Guo, X.;Qi, J.

作者机构:[Xie, B] Department of Mathematics, Shandong University (Weihai), Weihai 264209, China;[ Guo, X] Department of Mathematics, Shandong University (Weihai), Weihai 264209, China;[ Qi, J] Department of Mathematics, Shandong University (Weihai), Weihai 264209, China

来源:Acta Applicandae Mathematicae: An International Journal on Applying Mathematics and Mathematical Applications,ACTA APPLICANDAE MATHEMATICAE,2013,Vol.125,Issue.1,27-47

资源类型:期刊论文

WOS:000318366200003

10. An efficient proposal distribution for Metropolis-Hastings using a B-splines technique EI SCOPUS SCIE

作者:Shao, W.;Guo, G.;Meng, F.;Jia, S.

作者机构:[Shao, W] School of Mathematics, Shandong University, Jinan 250100, China;[ Guo, G] Department of Statistics, Shandong University of Technology, Zibo 255049, Shandong, China;[ Meng, F] School of Mathematics, Shandong University, Jinan 250100, China;[ Jia, S] School of Mathematics, Shandong University, Jinan 250100, China

来源:Computational statistics & data analysis,COMPUTATIONAL STATISTICS & DATA ANALYSIS,2013,Vol.57,Issue.1,465-478

WOS被引数:13

资源类型:期刊论文

WOS:000310403700035

11. 时滞系统的输出反馈滑模控制的一种奇异系统方法 EI CSCD SCOPUS

作者:刘月;马树萍

作者机构:[刘月] 山东大学数学学院, 济南, 山东 250100, 中国.;[马树萍] 山东大学数学学院, 济南, 山东 250100, 中国

来源:自动化学报,Zidonghua Xuebao/Acta Automatica Sinica,2013,Vol.39,Issue.5,594-601

资源类型:期刊论文

12. Classical Solutions of Path-Dependent PDEs and Functional Forward-Backward Stochastic Systems EI SCOPUS SCIE

作者:Ji, Shaolin; Yang, Shuzhen

作者机构:[Ji, Shaolin] Shandong Univ, Inst Financial Studies, Jinan 250100, Shandong, Peoples R China.; [Ji, Shaolin] Shandong Univ, Inst Math, Jinan 250100, Shandong, Peoples R China.; [Yang, Shuzhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:MATHEMATICAL PROBLEMS IN ENGINEERING,2013,Vol.2013

WOS被引数:1

资源类型:期刊论文

WOS:000319580400001

13. A two-grid algorithm for expanded mixed finite element approximations of semi-linear elliptic equations EI SCOPUS SCIE

作者:Wei Liu;Hongxing Rui;Fengzhu Hu

作者机构:[Liu, W] School of Mathematics, Shandong University, Jinan 250100, China, School of Mathematics and Statistics Science, Ludong University, Yantai 264025, China;[ Rui, H] School of Mathematics, Shandong University, Jinan 250100, China;[ Hu, F] School of Mathematics, Shandong University, Jinan 250100, China

来源:Computers & Mathematics with Applications: An International Journal,COMPUTERS & MATHEMATICS WITH APPLICATIONS,2013,Vol.66,Issue.3,392-402

WOS被引数:5

资源类型:期刊论文

WOS:000322803600013

14. Synchronization of Coupled Discrete-Time Harmonic Oscillators With Rational Frequency EI SCOPUS SCIE

作者:Wang, Xingping; Cheng, Zhaolin

作者机构:[Wang, Xingping] Naval Aeronaut & Astronaut Univ, Inst Syst Sci & Math, Yantai 264001, Peoples R China.; [Cheng, Zhaolin] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.

来源:IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2013,Vol.58,Issue.6,1573-1579

WOS被引数:9

资源类型:期刊论文

WOS:000319471200022

15. Representation dimensions of triangular matrix algebras EI SCOPUS SCIE

作者:Yin, Hongbo; Zhang, Shunhua

作者机构:[Yin, Hongbo; Zhang, Shunhua] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2013,Vol.438,Issue.5,2004-2017

资源类型:期刊论文

WOS:000314854900003

16. PARTIALLY OBSERVED OPTIMAL CONTROLS OF FORWARD- BACKWARD DOUBLY STOCHASTIC SYSTEMS EI SCOPUS SCIE

作者:Shi, Yufeng; Zhu, Qingfeng

作者机构:[Shi, Yufeng; Zhu, Qingfeng] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhu, Qingfeng] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Peoples R China.

来源:ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS,2013,Vol.19,Issue.3,828-843

WOS被引数:1

资源类型:期刊论文

WOS:000322458300011

17. A mixed element method for Darcy-Forchheimer incompressible miscible displacement problem EI SCOPUS SCIE

作者:Pan, Hao; Rui, Hongxing

作者机构:[Pan, Hao] Shandong Agr Univ, Sch Informat Sci & Engrg, Tai An 271018, Shandong, Peoples R China.; [Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING,2013,Vol.264,1-11

WOS被引数:6

资源类型:期刊论文

WOS:000323860100001

18. PRICING AND HEDGING PROBLEM OF FOREIGN CURRENCY OPTION WITH HIGHER BORROWING RATE EI SCOPUS SCIE

作者:CHEN Li;HUANG Zongyuan;WU Zhen;

作者机构:[CHEN Li;HUANG Zongyuan;WU Zhen]Department of Mathematics,China University of Mining Technology;[CHEN Li;HUANG Zongyuan;WU Zhen]School of Mathematics,Shandong University

来源:Journal of Systems Science & Complexity,JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2013,Vol.26,Issue.3,407-418

资源类型:期刊论文

WOS:000321131600007

19. Distributive Equations of Fuzzy Implications Based on Continuous Triangular Conorms Given as Ordinal Sums EI SCOPUS SCIE

作者:Xie, A.;Li, C.;Liu, H.

作者机构:[Xie, A] School of Mathematics, Shandong University, Jinan 250100, China;[ Li, C] School of Mathematics, Shandong University, Jinan 250100, China, Northeastern University, Boston, MA 02115, United States;[ Liu, H] School of Mathematics, Shandong University, Jinan 250100, China

来源:IEEE Transactions on Fuzzy Systems: A Publication of the IEEE Neural Networks Council,IEEE TRANSACTIONS ON FUZZY SYSTEMS,2013,Vol.21,Issue.3,541-554

WOS被引数:4

资源类型:期刊论文

WOS:000319930000012

20. On a new class of implications: (g, u)-implications and the distributive equations EI SCOPUS SCIE

作者:Feng-Xia Zhang;Hua-Wen Liu

作者机构:[Zhang, F.-X] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, School of Mathematics, Liaocheng University, Liaocheng, Shandong 252059, China;[ Liu, H.-W] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:International journal of approximate reasoning,INTERNATIONAL JOURNAL OF APPROXIMATE REASONING,2013,Vol.54,Issue.8,1049-1065

WOS被引数:5

资源类型:期刊论文

WOS:000321806700007

共 4 页, 74 条记录

TOP